MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Entrapment of Device (1212); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a coil protrusion occurred during removal.The target lesion was located in a severely tortuous blood vessel.A 6mm x 10cm interlock was selected for use.During the procedure, the device got stuck inside the microcatheter.Subsequently, only the coil was removed and it was noted that the coil protruded from the tip of the catheter.The procedure was completed with another of the same device.No complications were reported and patient was good post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1 - (b)(6).H2: correction - coding updated from material protrusion/extrusion to entrapment of device.
 
Event or Problem Description
It was reported that a coil protusion occurred during removal.The target lesion was located in a severely tortuous blood vessel.A 6mm x 10cm interlock was selected for use.During the procedure, the device got stuck inside the microcatheter.Subsequently, only the coil was removed and it was noted that the coil protruded from the tip of the catheter.The procedure was completed with another of the same device.No complications were reported and patient was good post procedure.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9910273
Report Number2134265-2020-04135
Device Sequence Number19671575
Product Code KRD
UDI-Device Identifier08714729764991
UDI-Public08714729764991
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0020479344
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - EXCELSIOR 1080; CATHETER - EXCELSIOR 1080; CATHETER - EXCELSIOR 1080